Skip to main content

ETHNOS_APP

Home • Search • Journals • List 0

A Monetary General Equilibrium Theory for an International Economy

Bibliographic Data

ID9727516
AuthorsHannah O'Connell, Per Meinich
Year1969
Volume36
Issue141
Pages113
Publication date1969-02-01
Open AccessNo
TypeARTICLE
VenueEconomica (JOURNAL)
Journal identifiersISSN: 0013-0427 • E-ISSN: 1468-0335
PublisherJSTOR (PUBLISHER)
DOI10.2307/2556273
OpenAlexW4238261771
LanguageEN

Economics · General equilibrium theory · Keynesian economics · Macroeconomics · Mathematical economics · Neoclassical economics · Economic theories and models

Highly citedNo

Tools

Open DOISci-Hub
Ethnos_APP • Open Source Project • MIT License • Frontend v2.0.0 • Privacy and Cookies • API Documentation: api.ethnos.app/docs • API Source Code: GitHub • DOI: 10.5281/zenodo.17049435 • Frontend Source Code: GitHub • DOI: 10.5281/zenodo.17050053 • cruz.rio.br • Expectantes Misericordiae